The embedding of certain linear and abelian groups in finitely presented simple groups. / Scott, Elizabeth.

In: Journal of Algebra, Vol. 90, 1984, p. 323-332.

Research output: Contribution to journalArticlepeer-review

Published

Standard

The embedding of certain linear and abelian groups in finitely presented simple groups. / Scott, Elizabeth.

In: Journal of Algebra, Vol. 90, 1984, p. 323-332.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

BibTeX

@article{9d8bc0c5a4654d0cb2be530342dcdc76,
title = "The embedding of certain linear and abelian groups in finitely presented simple groups",
author = "Elizabeth Scott",
year = "1984",
language = "English",
volume = "90",
pages = "323--332",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - The embedding of certain linear and abelian groups in finitely presented simple groups

AU - Scott, Elizabeth

PY - 1984

Y1 - 1984

M3 - Article

VL - 90

SP - 323

EP - 332

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -